Journal Article The Arithmetic Tutte Polynomials of the Classical Root Systems Get access Federico Ardila, Federico Ardila 1San Francisco State University, San Francisco, CA, USA2Universidad de Los Andes, Bogotá, Colombia Correspondence to be sent to: federico@sfsu.edu Search for other works by this author on: Oxford Academic Google Scholar Federico Castillo, Federico Castillo 2Universidad de Los Andes, Bogotá, Colombia3University of California, Davis, CA, USA Search for other works by this author on: Oxford Academic Google Scholar Michael Henley Michael Henley 1San Francisco State University, San Francisco, CA, USA Search for other works by this author on: Oxford Academic Google Scholar International Mathematics Research Notices, Volume 2015, Issue 12, 2015, Pages 3830–3877, https://doi.org/10.1093/imrn/rnu050 Published: 05 April 2014 Article history Received: 28 May 2013 Accepted: 02 January 2014 Published: 05 April 2014